# SDR VTZA97180

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Asi
- Part number: 39948B2236
- Condition: Failure
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/SYR - FLT 6379 - DURING TAKEOFF AT 1825 HOURS ON 3-14-97, ABORTED TAKEOFF DUE TO CAPTAIN'S ASI LAGS APPROX 40 KTS BEHIND F/O'S.  AIRCRAFT LANDED AT IAD AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND REMOVED AND REPLACED CAPTAIN'S ASI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
